MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3542007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a (b)(6) caucasian female who underwent primary breast augmentation with a 325cc mentor memorygel breast implant (right) and a 200cc mentor memorygel breast implant (left) experienced spontaneous right sided rupture and several unexplained systemic symptoms post procedure.Sinus infection, laryngitis, pain, a growing lump, the implant moving towards the armpit, insomnia, difficulty breathing, sweating, hot flashes, and a knot in the implant were noted.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.See 1645337-2022-03921 for contralateral prosthesis report.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.(b)(4).If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).